Chirurgies de Dehn admissibles dans les variétés de contact tendues  [ Admissible Dehn surgeries in tight contact manifolds ]
Annales de l'Institut Fourier, Volume 51 (2001) no. 5, p. 1419-1435
We describe an example of a universally tight contact manifold that becomes overtwisted after an admissible Dehn surgery along a transverse link.
On décrit un exemple de variété de contact universellement tendue qui devient vrillée après une chirurgie de Dehn admissible sur un entrelacs transverse.
DOI : https://doi.org/10.5802/aif.1860
Classification:  53D35
Keywords: tight contact structure, Dehn surgery, symplectic filling
@article{AIF_2001__51_5_1419_0,
     author = {Colin, Vincent},
     title = {Chirurgies de Dehn admissibles dans les vari\'et\'es de contact tendues},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {5},
     year = {2001},
     pages = {1419-1435},
     doi = {10.5802/aif.1860},
     mrnumber = {1860671},
     zbl = {1107.53058},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2001__51_5_1419_0}
}
Chirurgies de Dehn admissibles dans les variétés de contact tendues. Annales de l'Institut Fourier, Volume 51 (2001) no. 5, pp. 1419-1435. doi : 10.5802/aif.1860. https://aif.centre-mersenne.org/item/AIF_2001__51_5_1419_0/

[Co1] V. Colin Chirurgies d'indice 1 et isotopies de sphères dans les variétés de contact tendues, C. R. Acad. Sci. Paris, série 1, Tome 324 (1997), pp. 659-663 | MR 1447038 | Zbl 0876.57051

[Co2] V. Colin Recollement de variétés de contact tendues, Bull. Soc. Math. France, Tome 127 (1999), pp. 101-127 | Numdam | MR 1700468 | Zbl 0930.53053

[El1] Y. Eliashberg Filling by holomorphic discs and its applications, London Math. Soc. Lect. Notes Ser., Tome 151 (1991), pp. 45-67 | MR 1171908 | Zbl 0731.53036

[El2] Y. Eliashberg Contact 3-manifolds, twenty years since Jean Martinet's work, Ann. Inst. Fourier, Tome 42 (1992) no. 1, pp. 165-192 | Article | Numdam | MR 1162559 | Zbl 0756.53017

[El3] Y. Eliashberg Legendrian and transversal knots in tight contact manifolds, Topological methods in Modern Mathematics, Publish or Perish (1993) | MR 1215964 | Zbl 0809.53033

[ET] Y. Eliashberg; W. Thurston Confoliations, Univ. Lect. Ser., Tome vol. 13 (1998) | MR 1483314 | Zbl 0893.53001

[Ga] D. Gay Symplectic 4-dimensional 2-handles and contact surgery along transverse knots (1999) (Ph. D. de l'Université de Berkeley)

[Gi1] E. Giroux Convexité en topologie de contact, Comment. Math. Helvetici, Tome 66 (1991), pp. 18-33 | MR 1129802 | Zbl 0766.53028

[Gi2] E. Giroux Topologie de contact en dimension 3, Sém. Bourbaki, Tome 760 (1992-1993), pp. 1-27 | Numdam

[ML] S. Makar-Limanov Tight contact structures on solid tori, Trans. Amer. Math. Soc., Tome 350 (1998), pp. 1013-1044 | Article | MR 1401526 | Zbl 0894.53036

[Sc] S. Schwartzmann Asymptotic cycles, Ann. of Math., Tome 66 (1957) no. 2, pp. 270-284 | Article | MR 88720 | Zbl 0207.22603